# SDR COEA2016092602976

- Difficulty date: September 26, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N976FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0103
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: SF18
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLIGHT 8675,  ENROUTE,  AIR TURNBACK DUE TO A STRONG FUEL ODOR IN COCKPIT AT TAKEOFF AND CLIMBOUT.  PILOT RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED. AFTER EXTENSIVE INSPECTION, MAINTENANCE REPLACED RUBBER VENT HOSES IN RT AND LT WING ROOT AREA.  INSPECTED FUEL SUPPLY LINES.  FOUND HOSE BETWEEN FUEL RESERVOIR AND FUEL MANIFOLD SEEPING FUEL.  REPLACED LINE.  OPS CHECK, LEAK CHECK. NO LEAKS NOTED, NO FUMES DETECTED.  OPS CHECKED GOOD.
